MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI; Implantable pulse generator, pacemaker (non-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI; Implantable pulse generator, pacemaker (non-CRT)
Model Number PM2172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The device is included in the field action for assurity, endurity inhomogeneous epoxy mixing issued by abbott on 18 feb 2025 for a subset of devices distributed and implanted outside of the united states.The pacemaker was shut down and replaced.The patient was stable.

Brand Name
ENDURITY MRI
Common Device Name
Implantable pulse generator, pacemaker (non-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25179387
Report Number2017865-2026-10145
Device Sequence Number13450824
Product Code LWP
UDI-Device Identifier05414734509602
UDI-Public(01)05414734509602(10)P000104560(17)211231
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberPM2172
Device Lot NumberP000104560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown